# SDR DALA2024121011588

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6704 #4 LEFT PASSENGER DOOR FWD FRAME DOOR-MOUNTED STOP FITTING #3 FROM TOP TO BOTTOM HAS THE LOCK SPRING NOT PROPERLY INSTALLED. DOT 129-067. CORRECTIVE ACTION: REPOSITIONED AND PROPERLY INSTALLED LOCK SPRING ON #4 LEFT PASSENGER DOOR FWD FRAME DOOR-MOUNTED STOP FITTING #3 IAW B757 AMM 20-10-23. (0700035)
